# SDR DXTA2024052311847

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000026
- Aircraft time: 4,284 hours, 2,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 74276267
- Condition: Failed
- Location: Spoiler System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAS MESSAGE IN FLIGHT SPOILER FAIL OBD CLEARED MESSAGE AFTER LANDING. NOTICED ON FLIGHT CONTROL CHECK LEFT OUTBOURD SPOILER MOVED MUCH SLOWER THEN OTHERS. WHEN TAXING OUT AUTO TEST FAILED, DID MANUAL CHECK IT FAILED.   WENT OUT SIDE WITH SPOILERS DEPLOYED AND INNER MOST FITTING IS LEAKING FLUID ON THE LEFT WING.  REPAIRED HYD LEAK WITH REPLACEMENT FLEXIBLE LINES BETWEEN THE #2 SPOILER ACTUATOR &  NR 2 SPOILER MANIFOLD. COMPLIED WITH LEAK CHKS, OPS CHECKS & BLEEDING OF NR 2 SPOILER ACTUATOR. CHECKED SERVICE OF HYD RESERVOIR GOOD.  ALL MAINT WAS PERFORMED IAW AMM REV 12, 27-60-10 (REV 5) AND  AMM 12-10-45 HYDRAULIC RESERVOIR - SERVICING
